# SDR SWAA2022102764507

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 44,185 hours, 26,766 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOOR; CAPTAIN SIDE; LOWER HANDLE LOOSE / [01] SECURED EMERGENCY EXIT DOOR CAPTAIN SIDE LOWER HANDLE PER SIP
